# SDR FDEA201312162988

- Difficulty date: December 16, 2013
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N504634
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD SIDE WEB INNER SURFACE FOUND CORRODED AT PSTA 144.4 - 153.9.  REMOVED AND REPLACED IAW DWG 311N5002   SHT.14 REV.E.  MAJOR REPAIR.
